Skip navigation
Skip navigation

Ethambutol toxicity manifesting as acute onset psychosis

Martin, Sarah; Bowden, Francis


Ethambutol is commonly used for the treatment of tuberculous and atypical mycobacterial infection. Central nervous system (CNS) toxicity other than optic neuropathy is not widely reported. A 40-year-old man with advanced HIV infection and Mycobacterium avium complex infection experienced rapid cognitive decline after commencement of ethambutol, and symptoms fully resolved with cessation.

CollectionsANU Research Publications
Date published: 2007
Type: Journal article
Source: International Journal of STD and AIDS
DOI: 10.1258/095646207780658863


File Description SizeFormat Image
01_Martin_Ethambutol_toxicity_2007.pdf60.27 kBAdobe PDF    Request a copy

Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  20 July 2017/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator